# SDR DALA1108559857

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 598 LT BETWEEN LONG 27 AND 28 TIE DOWN TRACK SUPPORT FITTING HAS CORROSION.  UPON       FURTHER INSPECTION TIE DOWN MOUNT FOUND TO BE OUT OF LIMITS IAW DC9 SRM 51-10-3 & 53-01 FIG 1 DUE TO EXFOLIATED CORROSION. INSTALLED NEW MOUNT IAW DC9 SRM 51-30-1/-05 P202.
